# SDR AALA20180219003

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 64,763 hours, 8,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DOOR 2L EMERGENCY LIGHT POWER SUPPLY INOPERATIVE. REPLACED 2L DOOR EMERGENCY POWER SUPPLY (M33099) PER AMM 33-51-06. (SEE CONTROL AALA201802209030)
